MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC INFUSE® BONE GRAFT; FILLER, RECOMBINANT HUMAN BONE MORPHOGENETIC P

MEDTRONIC SOFAMOR DANEK USA, INC INFUSE® BONE GRAFT; FILLER, RECOMBINANT HUMAN BONE MORPHOGENETIC P
Model Number 7510400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); Back pain (4895)
Date of Event 04/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B2.Pseudarthrosis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from multiple sources (manufacturer representative, healthcare provider, clinical study) regarding a patient with clinical id (b)(4) study name ailliance.It was reported that patient complaining of persistent back pain with radiculopathy.Imaging showed l5-s1 has a crack through his fusion at l5-s1 with fluids in the disc space.No signs of infection.Ae term pseudarthrosis investigator assessment possible related to a medtronic cst device.Sponsor assessment casual relationship to a study procedure and possible related to a study device.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Action taken: medications: yes were any of these opiates or narcotics (adjusted or administered): yes hydrocodone/apap 10/325 ketamine methadone hydromorphone oxycodone hydrocodone- apap 7.5-325 mg tablet oxycodone- apap 10-325 mg tablet ketamine methadone fentanyl hydromorphone morphine er ae1 update: hospitalization details provided, assessed as sae by site and sponsor, add spine surg (1) reported did the ae result in the subject being hospitalized or a prolongation of an existing hospitalization - new hospitalization what is the start date of the hospitalization- (b)(6) 2025 what is the end date of the hospitalization- (b)(6) 2025 did the ae result in any treatment- yes; ae serious flag- yes date of additional spinal surgery- (b)(6) 2025 what was the primary reason for the additional spinal surgery- adverse event related to studyindex surgery if ae, specify the corresponding ae - 001_4 apr 2025_pseudarthrosis revision spinal levels: l5, s1.

Brand Name
INFUSE® BONE GRAFT
Common Device Name
FILLER, RECOMBINANT HUMAN BONE MORPHOGENETIC P
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key21863328
Report Number1030489-2025-01762
Device Sequence Number4592093
Product Code NEK
UDI-Device Identifier00681490843805
UDI-Public00681490843805
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P000054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/01/2026
Device Model Number7510400
Device Catalogue Number7510400
Device Lot NumberMHH4683AAC
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by Manufacturer05/13/2025
Initial Report FDA Received Date04/18/2025
Supplement Report FDA Received Date05/23/2025
Date Device Manufactured01/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age61 YR
Patient SexMale
Patient Weight130 KG
Patient EthnicityNon Hispanic
Patient RaceWhite